# SDR 761187

- Difficulty date: July 21, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N800FE
- Make and model: Cessna 208
- Aircraft serial: 20800007
- Engine: Pwa PT6A114
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 2643030200
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SUPPORT DAMAGED. (K)
